MAUDE Adverse Event Report: Zimmer Biomet, Inc. FEMORAL AUGMENT SCREWDRIVER 3.5 MM HEX; Orthopedic manual surgical instrument, Screwdriver

Zimmer Biomet, Inc. FEMORAL AUGMENT SCREWDRIVER 3.5 MM HEX; Orthopedic manual surgical instrument, Screwdriver
Catalog Number 00598708900
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction

Brand Name
FEMORAL AUGMENT SCREWDRIVER 3.5 MM HEX
Common Device Name
Orthopedic manual surgical instrument, Screwdriver
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50551978
Report Number0001822565-2026-03034
Device Sequence Number13354466
Product Code HXX
UDI-Device Identifier00889024219762
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00598708900
Device Lot Number63504718
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown